MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK PERIPHERAL; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK PERIPHERAL; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number DBP-125MICRO145
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that during procedure, diamondback 360 peripheral orbital atherectomy device (oad) got stuck in heavily, calcified distal right anterior tibial vessel.The vessel diameter was 2.0-2.5 mm.An attempt to engage glideassist was made but did not work.Luminal and plaque morphology was verified by intravenous ultrasound.The vessel was predilated with a 1.5 mm jade balloon and the patient was sent to emergency room.The device was removed during surgery.Bypass was performed to the peroneal artery.
 
Additional Manufacturer Narrative
Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported entrapment of device, device embedded in tissue or plaque, surgical intervention and unexpected medical intervention appear to be related to operational context.In this case, it is possible that the reported entrapment of device, device embedded in tissue or plaque, surgical intervention and unexpected medical intervention are related to patient anatomical morphology and/or use techniques employed.However, since the device was not returned this could not be confirmed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Updated fields: b5, g3, g6, h2, h6 (type of investigation, investigation findings and investigation conclusions) and h11.
 
Event or Problem Description
It was reported that during procedure diamondback 360 peripheral orbital atherectomy device (oad) got stuck in heavily calcified distal right anterior tibial vessel.The vessel diameter was 2.0-2.5 mm.An attempt to engage glideassist was made, but did not work.Luminal and plaque morphology was verified by intravenous ultrasound.The vessel was predilated with a 1.5 mm jade balloon and the patient was sent to emergency room.The device was removed during surgery.Bypass was performed to the peroneal artery.

Brand Name
DIAMONDBACK PERIPHERAL
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key24627528
Report Number3004742232-2026-00056
Device Sequence Number8852693
Product Code MCW
UDI-Device Identifier10850000491172
UDI-Public(01)10850000491172(17)260430(10)535251-1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberDBP-125MICRO145
Device Catalogue Number7-10057-01
Device Lot Number535251-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown